A new proof of a theorem of Saxer

P. Krajkiewicz

Annales Polonici Mathematici (1977)

  • Volume: 33, Issue: 2, page 293-309
  • ISSN: 0066-2216

How to cite


P. Krajkiewicz. "A new proof of a theorem of Saxer." Annales Polonici Mathematici 33.2 (1977): 293-309. <http://eudml.org/doc/263852>.

author = {P. Krajkiewicz},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {293-309},
title = {A new proof of a theorem of Saxer},
url = {http://eudml.org/doc/263852},
volume = {33},
year = {1977},

AU - P. Krajkiewicz
TI - A new proof of a theorem of Saxer
JO - Annales Polonici Mathematici
PY - 1977
VL - 33
IS - 2
SP - 293
EP - 309
LA - eng
UR - http://eudml.org/doc/263852
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.